American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F66) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Byungchan Kim and Jeremy Rouse. Explicit bounds for the number of $p$-core partitions. Trans. Amer. Math. Soc. 366 (2014) 875-902.
Abstract, references, and article information   
View Article: PDF

[2] Daniel File. On the degree five $L$-function for $\mathrm{GSp}(4)$. Trans. Amer. Math. Soc. 365 (2013) 6471-6497.
Abstract, references, and article information   
View Article: PDF

[3] Yangbo Ye. The fourth power moment of automorphic $L$-functions for $GL(2)$ over a short interval. Trans. Amer. Math. Soc. 358 (2006) 2259-2268. MR 2197443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Bump and David Ginzburg. Spin $\mathrm{L}$-functions on $GSp_8$ and $Gsp_{10}$. Trans. Amer. Math. Soc. 352 (2000) 875-899. MR 1473433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xiaotie She. On the non-vanishing of cubic twists of automorphic $L$-series. Trans. Amer. Math. Soc. 351 (1999) 1075-1094. MR 1451616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Douglas Grenier. Factoring $L$-functions as products of $L$-functions . Trans. Amer. Math. Soc. 345 (1994) 673-692. MR 1273533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. B. Conrey and A. Ghosh. Tur\'an inequalities and zeros of Dirichlet series associated with certain cusp forms . Trans. Amer. Math. Soc. 342 (1994) 407-419. MR 1207582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Kramer. Spherical polynomials and the periods of a certain modular form . Trans. Amer. Math. Soc. 294 (1986) 595-605. MR 825724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1